# SDR SWIA202163004

- Difficulty date: October 13, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE SEAT RAIL P/N 601R38312-25 TO BE INSTALLED ON JOB 2803881 OP.251 CAMP # 23640869    (C-CHECK RO 12-4-2021)    FABRICATED  AND INSTALLED SIDE SEAT RAIL P/N 601R38312-25 FROM EXTRUSION P/N 20276-288-0-0A, PO# T-59810. REF. REPAIR B OF REO 601R-53-00-055 REV -C, DATED 2017-03-21.SEE CONTINUATION CARD FOR DETAILS.
